# SDR UIEA2023040300306

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 103,933 hours, 22,049 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECM 2023P-168 N1997A ENG #1 ESN #702928 IS EXPERIENCING HIGH FAN VIBRATION. A TRIM BALANCE IS REQUIRED TSLV 10,240 CSLV 3,348.( PERFORMED LH ENG RUN UP PER AMM 71-00-00. INCREASED N2 POWER TO 99% & FAN VIB DID NOT EXCEED 0.9. NO DISCREPANCY NOTED. OPS CHECK GOOD.  )
